Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 18 found articles
 
 
  Quasi-linear viscoelastic behavior of the human periodontal ligament
 
 
Title: Quasi-linear viscoelastic behavior of the human periodontal ligament
Author: Toms, Stephanie R
Dakin, Greg J
Lemons, Jack E
Eberhardt, Alan W
Appeared in: Journal of biomechanics
Paging: Volume 35 (2002) nr. 10 pages 5 p.
Year: 2002
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands